Ask Your question
Need a fast expert's response?Submit order
and get a quick answer at the best price
for any assignment or question with DETAILED EXPLANATIONS!
Search & Filtering
Des, 23 years old, university student who had never used dagga before, was given two joints by his roommate. Des smoked first of the two joints in the same manner that he usually smoked a cigarette (in about five minutes). Noting no major impact, Des immediately smoked the second joint in five minutes. Within a half an hour he felt on top of the world, however shortly thereafter, he began to experience increased heartbeat, anxiety, dryness in his mouth and the belief that his throat was closing up and that he was going to die.des became more panicked witch led him to rush to hospital, reassurance that he would not die from casualty team, had no effect on him.
Which of the following DSM-5 diagnoses would be considered by a psychiatrist in des'case?
1.non problematic use of cannabis
3.cannabis use disorder, moderate
4.addiction to a stimulant.
Strokes damaging the left hemisphere of the brain typically affect ...........,as well as physical movement on the right half of the body, whereas strokes occurring within the right hemisphere can....... in addition to impairing motor movement on the left side of the body.
1.soeech and language proficiency,impair judgement and short-term memory
2.judgement and short-term memory, impair speech and language proficiency
3.ability to feel empathy, increase impulsivity
4.impulse control, decrease empathy
According to dsm-5 classification system, a neurocognitive disorder caused by a toxic which has a rapid onset and involves a disturbance in consciousness and changes in cognition such as memory impairment, disorientation and language and perceptual disturbances,as well as reduced ability to focus, sustain or shift attention together with disorganised patterns of thinking is diagnosed as..........
Major neurocognitive disorder due to substance /medication use
According to the dopamine hypothesis,......... May result from excess dopamine activity at certain synaptic sites in the brain.
3.major cognitive disorder
4.disruptive mood dysregulation disorder
As a therapist, you would be one of the first lines of defence against a person committing a suicidal act. Sue ET al.(2016) states that in most cases there are clues or risk factors that may be key indicators of the planned act of suicide. In the process of assessing the risk for suicide, which would be an immediate action to take when the determined lethality is high?
2.provide a crisis number
Which of the following characteristics of suicide is incorrect according to sue ET al.(2016)?
1.there is a strong underlying desire to die by the person who attempts /commits suicide.
2.suicidal intent is communicated directly or indirectly through verbal or behavioural cues
3.triggering events include intense interpersonal conflicts
4.there is a perceived inability to make progress towards goals or to solve problems.